# SDR DALA2025021901273

- Difficulty date: February 14, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 70,894 hours, 26,975 cycles
- System (JASC): 5270 · Door Warning System
- Part: Lamp
- Condition: Inoperative
- Location: Slide Indicator
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

SHIP 6700 DOOR 2R SLIDE ARM LIGHT INOP. CORRECTIVE ACTION: FOUND DAMAGED LAMP ASSY FOR 2R SLIDE ARM LIGHT. R/R 2R SLIDE LIGHT ASSY PER B757 WDM 25-66-11. OPS CHECK GOOD. (6905135)
